MathSciNet Relay Station
MathSciNet bibliographic data
MR1846778 47F05 (35B45 42B25)
Auscher, P.; Tchamitchian, Ph. Square roots of elliptic second order divergence operators on strongly Lipschitz domains: $L^p$ theory. Math. Ann. 320 (2001), no. 3, 577–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement